Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Springfield, MO

April 13, 20149 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 13, 2014, 6:56 PM CDT for 9 counties in Missouri. It was in force for 64 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 6:56 PM CDT (23:56 UTC)
Expired
Apr 13, 2014, 8:00 PM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, MO, Camden County, MO, Cedar County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:56 PM CDTTSTM WND GST 602 W Bolivar, MO
Apr 13, 7:01 PM CDTTSTM WND GST 602 E Elkton, MO50 TO 60 MPH WINDS ESTIMATED.
Apr 13, 7:03 PM CDTTSTM WND GST 603 Nne Fristoe, MO
Apr 13, 7:25 PM CDTTSTM WND DMGMacks Creek, MOSMALL 10 FT TALL TREE DOWNED.
Apr 13, 7:47 PM CDTTSTM WND GST 502 Sse Lebanon, MOAWOS AT THE AIRPORT.
Apr 13, 7:47 PM CDTTSTM WND GST 60Lebanon, MOAT THE OFFICE OF EMERGENCY MANAGEMENT
Apr 13, 7:50 PM CDTTSTM WND DMG2 S Camdenton, MOTREE BLOWN ACROSS HIGHWAY D NEAR HA HA TONKA STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 4:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-335 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WUUS53 KSGF 132356
SVRSGF
MOC015-029-039-059-085-105-131-141-167-140100-
/O.NEW.KSGF.SV.W.0069.140413T2356Z-140414T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  WESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 654 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF COLE CAMP TO BOLIVAR...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...EMERGENCY MANAGEMENT.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOLIVAR...BUFFALO...CAMDENTON...COLE CAMP...ELDON...FAIR PLAY...
  HERMITAGE...HUMANSVILLE...LAKE OZARK...LAKELAND...LAURIE...
  LEBANON...LINCOLN...MACKS CREEK...OSAGE BEACH...STOVER...URBANA...
  VERSAILLES...VILLAGE OF FOUR SEASONS...WARSAW...WEAUBLEAU AND
  WHEATLAND.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE OZARKS...
POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...STOCKTON LAKE AND
TRUMAN LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 113 AND 135 WILL ALSO
BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

IF ON OR NEAR POMME DE TERRE LAKE AND LAKE OF THE OZARKS...GET AWAY 
FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 3869 9284 3860 9283 3844 9262 3842 9240
      3835 9240 3832 9232 3753 9268 3754 9362
      3757 9362 3757 9368 3792 9356 3792 9351
      3805 9351 3851 9333 3851 9330 3854 9329
      3854 9308 3870 9305
TIME...MOT...LOC 2356Z 270DEG 37KT 3841 9309 3761 9343

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

KARDELL
2 follow-up statements
492 
WWUS53 KSGF 140028
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT SUN APR 13 2014

MOC015-039-085-167-140038-
/O.CAN.KSGF.SV.W.0069.000000T0000Z-140414T0100Z/
BENTON MO-CEDAR MO-HICKORY MO-POLK MO-
728 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR POLK...HICKORY...SOUTHEASTERN
CEDAR AND BENTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3859 9283 3844 9262 3842 9240
      3834 9240 3832 9232 3753 9268 3754 9318
      3790 9318 3790 9308 3793 9307 3819 9306
      3819 9308 3827 9308 3870 9305
TIME...MOT...LOC 0028Z 270DEG 37KT 3841 9267 3761 9301

$$

MOC029-059-105-131-141-140100-
/O.CON.KSGF.SV.W.0069.000000T0000Z-140414T0100Z/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
728 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS...
MORGAN...WESTERN MILLER...WESTERN LACLEDE AND CAMDEN COUNTIES UNTIL
800 PM CDT...

AT 727 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF ELDON TO BUFFALO...AND MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...CAMDENTON...ELDON...LAKE OZARK...LAKELAND...LAURIE...
LEBANON...MACKS CREEK...OSAGE BEACH...STOVER...URBANA...VERSAILLES
AND VILLAGE OF FOUR SEASONS.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
INTERSTATE 44 BETWEEN MILE MARKERS 112 AND 135 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3859 9283 3844 9262 3842 9240
      3834 9240 3832 9232 3753 9268 3754 9318
      3790 9318 3790 9308 3793 9307 3819 9306
      3819 9308 3827 9308 3870 9305
TIME...MOT...LOC 0028Z 270DEG 37KT 3841 9267 3761 9301

HAIL...<.75IN
WIND...60MPH

$$

KARDELL
560 
WWUS53 KSGF 140056
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT SUN APR 13 2014

MOC029-059-105-131-141-140105-
/O.EXP.KSGF.SV.W.0069.000000T0000Z-140414T0100Z/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
756 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS...MORGAN...WESTERN
MILLER...WESTERN LACLEDE AND CAMDEN COUNTIES WILL EXPIRE AT 800 PM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHEASTERN CAMDEN COUNTY AND EASTERN LACLEDE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3859 9283 3844 9262 3842 9240
      3834 9240 3832 9232 3753 9268 3754 9318
      3790 9318 3790 9308 3793 9307 3819 9306
      3819 9308 3827 9308 3870 9305
TIME...MOT...LOC 0055Z 270DEG 37KT 3841 9231 3761 9266

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:35 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 13, 6:35 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT Sun Apr 13 2014

.SHORT TERM...(This Evening through Monday Night)
Issued at 1245 PM CDT SUN APR 13 2014

A strong cold front will sweep through the region tonight with
unseasonable cold Mon/Mon night. Guidance is continuing to
indicate light precip ahead of the main long wave trough axis over
the Plains Monday. Progged vertical thermal profiles support some wet
snow at many locations from mid morning into the afternoon,
particularly over western and and northern halves of cwfa.
Blustery, cold, and damp sums it up for the day on Monday.

A widespread frost/hard freeze looks likely Mon night with most
guidance dropping temperatures well down into the 20s. A sfc ridge
axis will be over the region by 12z Tue with light winds aiding in
radiational cooling. Freeze watch is out now for Mon night, and the
warning will follow either later today or tonight.

.LONG TERM...(Tuesday through Sunday)
Issued at 1245 PM CDT SUN APR 13 2014

Cold temperatures and a dry air mass will continue into Tuesday.
The sfc ridge axis will shift east of the area late Tue/Tue night.
While a light south to southeast wind will become established over
the area Tue night, the dry air mass will still likely allow
temperatures to drop quickly in the evening and reach down to near
freezing in many areas. Will look at at the possibility of a frost
advisory as that time period draws closer.

Temperatures will moderate somewhat for Wed-Thu. Another shortwave
and sfc low/trough will pass through the region Thu night/early
Fri. Gulf moisture will be greatly limited/modified ahead of this
system with showers/isolate tstms expected.

Looks like a more amplified upper level pattern may become
established over the CONUS by late in the week with a sharp upper
level ridge axis setting up over the eastern Rockies or Plains by
late in the week. The 00z ECMWF is more progressive with the
ridge (versus the 12z GFS), shifting it east of the area by Sunday and
spitting out some light precip late in the weekend. Will probably
hold off on any significant mention of precip for now with dry low
levels expected to be in place with sfc high pressure just off to
the east.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 631 PM CDT SUN APR 13 2014

Convection associated with approaching cold front and extend of
cold air advection induced low level saturation to impact aviation
operations. Ceilings vary considerably in behind the initial line
of storms...though anticipate ceilings to drop to at least IFR and
then last well into Monday as saturation occurs.

&&

.CLIMATE...
Issued at 247 PM CDT SUN APR 13 2014

Record lows for April 15th:

Springfield: 25 deg F...1928
Joplin     : 26 deg F...1983
West Plains: 25 deg F...1950
Rolla-Vichy: 27 deg F...1962

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR
     MOZ055>058-066>071-077>083-088>098-101>106.

KS...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR KSZ073-
     097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Runnels
CLIMATE...DSA
Hazardous weather outlook, Apr 13, 4:09 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SUN APR 13 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
409 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

A LINE OF THUNDERSTORMS OVER KANSAS WILL MOVE INTO FAR SOUTHEAST
KANSAS AND WESTERN MISSOURI BETWEEN 430 PM AND 6 PM THEN SPREAD
EASTWARD THIS EVENING.

INITIALLY LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS.
A BRIEF TORNADO MAY OCCUR WITH CELLS EMBEDDED IN THE LINE.

THE LINE OF STORMS WILL CONTINUE TO AN OSAGE BEACH TO SPRINGFIELD
TO CASSVILLE LINE BY 7 TO 8 PM WITH THE MAIN RISK DEVELOPING INTO
MAINLY DAMAGING WINDS. STORMS WILL CONTINUE TO MOVE ONTO THE EAST
THROUGH THE REST OF THE REGION...EXITING TO THE EAST BY MIDNIGHT
WITH A CONTINUED BUT SOMEWHAT DIMINISHED DAMAGING WIND RISK AS
INSTABILITY WEAKENS.

AHEAD OF THE STORMS...GUSTY SOUTHERLY WINDS TO 45 MPH ARE EXPECTED
THIS AFTERNOON WITH THE STRONGEST WINDS OVER SOUTHEAST KANSAS INTO
WEST CENTRAL AND FAR SOUTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GUSTY NORTHWEST WINDS TO 35 MPH WILL BE POSSIBLE MONDAY.

FROST AND FREEZE CONDITIONS ARE INCREASINGLY LIKELY MONDAY NIGHT
AND EARLY TUESDAY MORNING. TEMPERATURES WILL FALL INTO THE LOWER
AND MIDDLE 20S. ADDITIONAL CHANCES FOR FROST AND A LIGHT FREEZE WILL
OCCUR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING.

GUSTY SOUTH WINDS WILL DEVELOP OVER SOUTHEAST KANSAS AND WESTERN
MISSOURI ON WEDNESDAY WITH AN ELEVATED FIRE WEATHER RISK POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT SIX HOURS FOR MOST
LOCATIONS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Apr 13, 5:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 WNW CARL JUNCTION     37.19N 94.62W
04/13/2014  M62 MPH          JASPER             MO   TRAINED SPOTTER

&&

DSA
Local storm report, Apr 13, 5:54 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     3 WNW CARL JUNCTION     37.19N 94.62W
04/13/2014  M62.00 MPH       JASPER             MO   TRAINED SPOTTER

&&

DSA
Local storm report, Apr 13, 6:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     3 WNW CARL JUNCTION     37.19N 94.62W
04/13/2014  M62.00 MPH       JASPER             MO   TRAINED SPOTTER

0553 PM     TSTM WND GST     WEBB CITY               37.15N 94.48W
04/13/2014  E61.00 MPH       JASPER             MO   ASOS

            JOPLIN AIRPORT

&&

DSA
Local storm report, Apr 13, 6:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             1 S LOCKWOOD            37.37N 93.95W
04/13/2014  E0.75 INCH       DADE               MO   PUBLIC

            RELAYED THROUGH COUNTY DISPATCH.

&&

DSA
Local storm report, Apr 13, 6:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND GST     LOCKWOOD                37.39N 93.95W
04/13/2014  M67 MPH          DADE               MO   CO-OP OBSERVER

&&

DSA
Local storm report, Apr 13, 6:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     HUMANSVILLE             37.79N 93.58W
04/13/2014  E60 MPH          POLK               MO   EMERGENCY MNGR

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:41 AM CDTFreeze WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more11 hr
Apr 13, 3:07 PM CDTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more42 hr
Apr 13, 5:10 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
Apr 13, 5:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton51 min
Apr 13, 5:54 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair, Vernon66 min
Apr 13, 6:15 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Cedar, Christian, Dade, Greene and 5 more60 min
Apr 13, 6:36 PM CDTTornado WarningSGFCedar, Polk24 min
Apr 13, 6:48 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton, Stone57 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.